# SDR SWIA2018012944192

- Difficulty date: January 2, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 35,549 hours, 30,083 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BS 621 PRESSURE BULKHEAD FWD FACE HAS SCREW DAMAGE AT LBL 9 , 18,27.  REPAIRED THE BULKHEAD IAW REO.
